# SDR DALA2024041104329

- Difficulty date: April 10, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 71,777 hours, 33,514 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3269 DISC: ER/A 616986-14AD ISSUED FOR REPAIR INSTALLED AT FR68LH AND DOOR STOP 1. FOLLOW ON ACTION IS REQUIRED. C/A: REF. ER/A 616986-14AD. (LP: 0286990)
